MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE DEVICE
Model Number K273
Medical Device Problem Codes False Positive Result (1227); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 12/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with a pacemaker presented to the emergency room (er) due to syncope.Technical services review the report and found there was low atrial intrinsic amplitude however, there was no oversensing observed.Additionally, there was a stored signal artifact monitoring (sam) episode in which the minute ventilation (mv) sensor was disabled and has not been turned back on.The sam episode appears to be false due to atrial fibrillation.The pacemaker did record an episode in the last 72 hours however, the cause the syncope is unknown.At this time, the pacemaker remains in service.No additional adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12139513
Report Number2124215-2021-18584
Device Sequence Number14319919
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number405565
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;